# SDR AALA202405314816

- Difficulty date: May 28, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Seat 4h
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS AT SEAT 4H INOP. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
